Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraines, fainting, fluttering in the abdomen after taking the depo shot. Are these side effects? Pregnant?

Hi I had the depo shot about 8weeks ago and I feel awful! Migraines, fainting and the weirdest part is strange tightenings and flutterings in my abdomen around the navel and it moves towards my hips! Feels exactly like a baby kicking! I have took two pregnancy tests both negative, and I m awaiting blood an urine test results from doctor. I am really freaking out! Are these known side effects?
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
depo can cause side effects like headache, bloating sensation, pain abdomen, nausea etc, usually they will subside soon,
but according you history you are having some what severe uncommon symptoms, so if these are not getting decreased even with medication and getting repeated better to discuss with your doctor regarding changing the type of contraception,
usually the depo will give better protection against pregnancy but we cannot completely rule out the possibility as it is having some failure rate, so after getting your reports you can get clarified.
take care.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor